Bystolic And Diiarrhea

6 Replies Updated



Conversation Starter

Jackie Says:


Been taking Bystolic for three weeks, good BP results; however diarrhea has been an issue. Anyone else with this side effect and will it go away as my body adjusts to the new med.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Bystolic contains the active ingredient Nebivolol, which is a beta blocker and yes, it can cause diarrhea in some people, but that should ease as your body adjusts to the medication.

However, if it it doesn't, or if it become worse, you should contact your doctor.

https:/­/­www.medschat.com/­wiki/­Nebivolol/­

Are there any other questions?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jackie Says:

Thanks for replying. How long wiill it take to adjust to this med. Sorry if I seem ignorant on this issue.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Jackie, it usually takes between 4 to 6 weeks and the way you can usually tell is that will be the time when the side effects also seem to be at their worst. It's the same time the medication takes to reach its full effectiveness in the body. Once you hit that point, they should start to taper off.

If they don't, or if they get severe, make sure to contact your doctor.

https:/­/­www.medschat.com/­wiki/­Nebivolol/­

Is there anything else I can help with?


REPLYSHAREREPORT
Was this helpful?     0     0  
4
Jackie Says:

Vernon,
Thank you so much for your help. You have eased my mind quite a bit. It is nice to know that answers are available on this site.
Jackie


REPLYSHAREREPORT
Was this helpful?     0     0  
5
Joe Says:

I started on medication a year an a half ago and had all sorts of side effects with other medications, but Bystolic. I have been taking it for 3 months now and it lowered my BP to below 110/75 most of the time. I started taking 5 MG, then the doctor increased it to 10 MG after several days of highs (149/90), now 3 weeks later I am having high again 145/87. My doctor is on vacation and I am wondering if I should start taking 15MG until he is back in 5 days.

REPLYSHAREREPORT
Was this helpful?     0     1  
6
Annie Says:

am on bystolic for 3 months. Down .5 a day, but diarrhea or something like
it still happens most days. Trying
probiotics to control and helps sometimes. Blood pressure is really good;
wondering how your gastric issues are. Any suggestions on something to
take to alleviate gastric problems would be appreciated
thanks


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Bystolic and PVC
Bystolic was prescribed by my doctor to control high blood pressure. The same doctor did an angiogram and placed a stent... 3 replies
Bystolic and now, Lisinopril too!
Sheesh... this may be the current (latest?) way to treat high blood pressure (which has caused a thickening of the heart... 3 replies
bystolic and hair loss/thinning
Hi, I have been on bystolic for over a year now, what I am noticing lately is hair loss/thinning... is this a side effec... 2 replies
Bystolic and GA
Has anyone who takes Bystolic developed GA or granuloma annulare a skin condition? ## Hell, Dayla! How are you doing? So... 2 replies
Bystolic and exercise
I take bystolic 2.5 Monday, Wednesday, Friday and Saturday. Heart rate in 50s but always has been. Keeps hbp stable. My ... 2 replies
Bystolic and Amlodipine Besylate
A female patient has been on Bystolic 5 mg in the morning and 5 mg in the evening for 7 days, but it didn’t work f... 1 reply
bystolic and enforge contraindications
Should I be taking a beta blocker i.e. Bystolic and a calcium channel blocker "Enforge i.e. amlodipine together , ha... 1 reply
Bystolic and memory loss
My mother has been taking Bystolic 5 mg for a few years. She has also had problems with short term memory loss in that s... 1 reply
Bystolic and Neutropenia (lower white blood cells)
Taking 5 mg Bystolic. Can Bystolic lower your neutrophils/granuocytes (lower white blood cells that fight bacteria) and ... 1 reply
BYSTOLIC AND craving sweets
ive been on bystolic for several months now since may 2012 and i have gained 12 lbs and i have also been craving sweets ... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 October 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA